New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Ne Ne
Regular Member


Date Joined Apr 2008
Total Posts : 243
   Posted 3/19/2009 7:52 AM (GMT -7)   
confused Why does it always seem like one day your up the next your down?????? I'm not sure if its my bipolar or what, I can be happy one minute and, the next want to cry....Its driving me crazy...Or I feel just so so.... I hate always feeling this way.... I don't want to do anything just sit by my self.... And that is one thing I cannot do .... I have my daughters family living with me, two grandsons..... So I'm never alone......It might be a good thing that they are all here..... rolleyes


Dawn turn yeah
49 Female
Dx June 07 Crohn's take asacol 2x3 a day ,lotrel for HBP , omeprezole for stomach , potassium , calcium & Vit D , lomotil for lose stools , tramadol for pain , started humira in Feb 08 on 1 shot a week, vit-B 12 shots , crestor,off crestor,now pravastatin,off humira, pristiq, abilify,
Dx Bipolar May 08


THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18762
   Posted 3/19/2009 8:24 AM (GMT -7)   

dear ne ne,

i am no expert on bi-polar, as i am learning life its self is a roller coaster, we go up and down, obviously as with bi-polar. it may be good to be surrounded at times, but if you need time out i would recommend you do. sounds like it is busy at your place! having a good friend to talk with may be benificial. i think i need to smell the roses........

all the best and keep well.

blessings. jamiee idea


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 3/19/2009 8:41 AM (GMT -7)   
Dawn
 
I too hate the ups and downs............I would like to just be on a fairly even level playing ground.  I hope you continue to stay strong and keep posting your feelings here as we understand.
 
Hugs
Kitt
 

Kitt, Co-Moderator: Anxiety/Panic & Depression
&  Moderator GERD  Forums

*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
Peace does not dwell in outward things, but within the soul
Clickable Link: Anxiety-Panic Resources


CassandraLee
Veteran Member


Date Joined Feb 2003
Total Posts : 844
   Posted 3/21/2009 5:55 AM (GMT -7)   

Ne Ne: I'm so sorry to hear that you're not feeling well and have had many up's and downs.  You mentioned that you're bipolar.  Has your doctor also put you on a mood stabilizer?  That helps to keep your emotions more even.  I used to be on Lamictal and it was a godsend for me.  Unfortunately, I no longer have health insurance and had to give it up........But anyway, if you're not on a mood stabilizer you should inquire about this to your doctor.  Or maybe your meds in general just need to be adjusted.

Keep posting and take care of yourself.

Cass


Ne Ne
Regular Member


Date Joined Apr 2008
Total Posts : 243
   Posted 3/21/2009 7:52 AM (GMT -7)   
cassandralee, ai take pristiq, and abilify, I'm not sure if one of those are mood stabilizer but they really help me out. with out those I'm a basket case.. I still have the ups and downs. I'm bipolar 2 more depression for me that the up feeling. sad


Dawn turn yeah
49 Female
Dx June 07 Crohn's take asacol 2x3 a day ,lotrel for HBP , omeprezole for stomach , potassium , calcium & Vit D , lomotil for lose stools , tramadol for pain , started humira in Feb 08 on 1 shot a week, vit-B 12 shots , crestor,off crestor,now pravastatin,off humira, pristiq, abilify,
Dx Bipolar May 08


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 3/21/2009 9:46 AM (GMT -7)   

Good Morning,

I do not believe that either of those medications are used as mood stabilizers.

You might ask about Depakote, Lamitcal, Neurontin or Tegretol. :-)   Just FYI.

Take care

Kitt


 

Kitt, Co-Moderator: Anxiety/Panic & Depression
&  Moderator GERD  Forums

*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
Peace does not dwell in outward things, but within the soul
Clickable Link: Anxiety-Panic Resources


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40592
   Posted 3/21/2009 11:06 AM (GMT -7)   
Abilify is a mood stabilizer. I take it and it works well for me.

Best wishes to you.

Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


TeNNiSd0C09
Veteran Member


Date Joined Jul 2007
Total Posts : 1303
   Posted 3/21/2009 6:13 PM (GMT -7)   
I know exactly how you feel, trust me. My moods are up and down constantly. One minute Im content, the next I want to crawl up in a ball and just cry.... Im not sure why... never been "evaluated" for BP so I wouldnt know if I am or not. But, it wouldnt surprise me cause it would explain ALOT. But, my point is that I totally understand what you mean about your mood going up and down alot. I would try talking to someone about it. I plan on mentioning my moods to my therapist to get her opinion on what I should do...maybe talk to your doctor? Let he/she know what you are experiencing and maybe they can help you out some...
 
Let us know how things go. Take Care.
Lyrica(15 months on, but now officially off of it!) and Paxil(about 6+- months)
Fibromyalgia, Depression, Anxiety, Panic Attacks-currently in therapy
www.myspace.com/wilson_gal22
"Cracks in the concrete are just reminders that you fall apart no matter how strong you are"
"Sometimes it is best to forget what you feel and remember what you deserve"
    "Im going to smile like nothing is wrong, talk like everything is perfect, act like its all a dream, and pretend its not hurting me."


Aurora60
Veteran Member


Date Joined Jul 2006
Total Posts : 1249
   Posted 3/21/2009 8:25 PM (GMT -7)   

NeNe, i am sorry you are having such ups and downs.  I was in a bad depression for about 8 yrs.  I seem to be doing OK for now. My a/d med has been lowered to the lowest dose and I don't feel any different.  I have had 2 accidents in my family in the past month that have really dragged me down, don't want to go into it right now, another time, but I was able to take it step by step and things seem to be OK.  My biggest problem is my feelings of lonliness.  Whenever it is the holidays or vacation time my friends all go  away and so does my son and so I am home alone and really feel awful about it.  It is hard to be at home at 10PM and there isn't a soul to talk to.  So you are lucky you have family with you that can comfort you. I have enough to do during the day to keep me busy. it is just the night that has me feeling so low.  Maybe we can be in chat sometime and we can get to know each other.  Being in chat helps me not to be so lonely and does pass the time.  So I wish you the best and maybe we can get to know each other.

Hugs,

Aurora

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 9:12 AM (GMT -7)
There are a total of 2,734,678 posts in 301,234 threads.
View Active Threads


Who's Online
This forum has 151347 registered members. Please welcome our newest member, Marie34.
374 Guest(s), 11 Registered Member(s) are currently online.  Details
Bololidat, Chanymom, mikeb2308, astroman, Loutucky, LG13, iho, NiceCupOfTea, pmm73, joavila92, YiyiBoo


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer